RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2018, том 14, номер 4, страницы 393–405 (Mi jmag705)  

Asymptotic solutions of the wave equation with degenerate velocity and with right-hand side localized in space and time

Anatoly Anikinab, Sergey Dobrokhotovab, Vladimir Nazaikinskiiab

a Moscow Institute of Physics and Technology, Institutskiy per. 9, Dolgoprudny, Moscow Region, 141701, Russia
b Ishlinsky Institute for Problems in Mechanics RAS, pr. Vernadskogo, 101-1, Moscow, 119526, Russia

Аннотация: We study the Cauchy problem for the inhomogeneous two-dimensional wave equation with variable coefficients and zero initial data. The right-hand side is assumed to be localized in space and time. The equation is considered in a domain with a boundary (shore). The velocity is assumed to vanish on the shore as a square root of the distance to the shore, that is, the wave equation has a singularity on the curve. This curve determines the boundary of the domain where the problem is studied. The main result of the paper is efficient asymptotic formulas for the solution of this problem, including the neighborhood of the shore.

Ключевые слова и фразы: wave equation, asymptotic solution, Maslov's canonical operator.

Финансовая поддержка Номер гранта
Российский научный фонд 16-11-10282
This work is supported by Russian Science Foundation, project No. 16-11-10282.


DOI: https://doi.org/10.15407/mag14.04.393

Полный текст: PDF файл (559 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 34E20, 35L05, 35Q35
Поступила в редакцию: 19.03.2018
Язык публикации: английский

Образец цитирования: Anatoly Anikin, Sergey Dobrokhotov, Vladimir Nazaikinskii, “Asymptotic solutions of the wave equation with degenerate velocity and with right-hand side localized in space and time”, Журн. матем. физ., анал., геом., 14:4 (2018), 393–405

Цитирование в формате AMSBIB
\RBibitem{AniDobNaz18}
\by Anatoly~Anikin, Sergey~Dobrokhotov, Vladimir~Nazaikinskii
\paper Asymptotic solutions of the wave equation with degenerate velocity and with right-hand side localized in space and time
\jour Журн. матем. физ., анал., геом.
\yr 2018
\vol 14
\issue 4
\pages 393--405
\mathnet{http://mi.mathnet.ru/jmag705}
\crossref{https://doi.org/10.15407/mag14.04.393}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000452016500001}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag705
  • http://mi.mathnet.ru/rus/jmag/v14/i4/p393

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:96
    Полный текст:36
    Литература:17
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019